# SDR SWIA200515802

- Difficulty date: October 31, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 7,580 hours, 5,876 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR EMERGENY EXIT SIGN WILL NOT ILLUMINATE.  REPAIRED WIRES AT SIGN.  OPERATIONAL CHECK GOOD.
